# SDR SWAA2022022521299

- Difficulty date: November 1, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 41,329 hours, 24,558 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TOP OF ACB FRAME STA 947 STR 24R / REMOVED CORROSION - OUT OF LIMITS - DUE TO DAMAGE OVER FASTENER HOLES. LOWEST READING IS 0.037' OUT OF .063' ORIGINAL THICKNESS OF 1' X 3' AREA ON TOP AND AFT SIDE OF ACB FRAME STA.947 STR 24R PER SRM 53-00-07-1A-1. WORK TO BE COMPLETED ON SWA CARD NUMBER T851676.
